# SDR SWIA201231362

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 22,078 hours, 18,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN BY SERVICE DOOR DOES NOT ILLUMINATE.  (FLT 5290)  REPLACED NR 1 EMERGENCY BATTERY CHARGER.
